Communications in Mathematical Sciences

Volume 7 (2009)

Number 2

On one version of a semidiscrete Galerkin method for PDE problems involving a generalized 2D Hamiltonian operator

Pages: 247 – 295

DOI: http://dx.doi.org/10.4310/CMS.2009.v7.n2.a1

Authors

Jean-Francois Berger

Bernard Ducomet

Heloise Goutte

Alexander Zlotnik

Keywords

Elliptic equation; boundary value problem; eigenvalue problem; generalized time-dependent Schrödinger equation; semi-discrete method; Galerkin method; error bounds

2010 Mathematics Subject Classification

65M60, 65N30, 81V35

Full Text (PDF format)